# SDR QXEA2020072300216

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 28,770 hours, 30,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STOP GUIDE BUMPER DAMAGED, FOUND DURING PARKING. REMOVED AND REPLACED MCD DOOR HANDLE STOP GUIDE BUMPER WITH SERVICEABLE IAW AMM 52-11-11-000/400-801 AND MCN 6520839-01 ISS NR 1.
